# SDR C2XA09SH418

- Difficulty date: November 11, 2009
- Submitted: November 11, 2009
- Operation: Air carrier
- Aircraft: N16963
- Make and model: Emb EMB-145
- Aircraft serial: 145116
- Aircraft time: 25,927 hours, 19,347 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Bushing
- Part number: 14523593403
- Condition: Migrated
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK RT SPRING TAB OTBD PANEL ATTACH BRACKET INBD HAT BUSHING MIGRATED.  MAINTENANCE REMOVED AND REPLACED RT SPRING TAB OTBD PANEL ATTACH BRACKET IAW AMM 20-10-01.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
